# SDR COMA0060894

- Difficulty date: November 6, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 11,001 hours, 10,465 cycles
- Engine: Ge CF343A1
- Engine time: 10,832 hours, 10,297 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE WARNING, AND THEN LEFT ENGINE FAILED.  REPLACED ENGINE.
